RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1985
Volume 40,
Issue 4(244),
Pages
197–198
(Mi rm2746)
This article is cited in
1
paper
International conference "Modern Problems of Algebra and Analysis"
Brief communications
Averaging of quasilinear elliptic problems in perforated domains
I. V. Skrypnik
MSC:
35J55
Fulltext:
PDF file (241 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1985,
40
:4,
217–218
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025